# SDR UPS08M52965

- Difficulty date: July 21, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 54,227 hours, 9,765 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, CORROSION FOUND IN NR 25 RT BARREL NUT BORE HOLE.     REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR BUSHING IAW EO MD11-5510-19409-N.
